# SDR USAASB02126

- Difficulty date: June 28, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N776US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND SEVERAL AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 6 BATTERY CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
